Spectral Problems of Two-Parameter System of Operators
Pure and Applied Mathematics Journal
Volume 4, Issue 4-1, August 2015, Pages: 33-37
Received: May 4, 2015;
Accepted: May 19, 2015;
Published: Aug. 21, 2015
Views 4022 Downloads 113
Rakhshanda Dzhabarzadeh, Department of functional analysis, Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan
Follow on us
The author has proved the existence of the multiple basis of the eigen and associated vectors of the two parameter system of operators in Hilbert spaces. The proof essentially uses the theorem of the existence of multiple basis of operator bundles and the notion of the abstract analog of resultant of two operator pencils, acting, generally speaking, in different Hilbert spaces. Considerable non-selfadjoint two parameter systems depend on both parameters in a complicated manner
Multiparameter, Spectrum, Operator, Space, Eigenvector
To cite this article
Spectral Problems of Two-Parameter System of Operators, Pure and Applied Mathematics Journal. Special Issue: Spectral Theory of Multiparameter Operator Pencils and Its Applications.
Vol. 4, No. 4-1,
2015, pp. 33-37.
Atkinson F.V. Multiparameter spectral theory. Bull.Amer.Math.Soc.1968, 74, 1-27.
Browne P.J. Multiparameter spectral theory. Indiana Univ. Math. J,24, 3, 1974
Sleeman B.D. Multiparameter spectral theory in Hilbert space. Pitnam Press, London, 1978, p.118.
Dzhabarzadeh R.M. Spectral theory of two parameter system in finite-dimensional space. Transactions of NAS Azerbaijan, v. 3-4 1998, p.12-18
Dzhabarzadeh R.M. About expansion on eigen and associated vectors of operator pencil polynomially depending on parameters. Scientific notes of Azerbaijan State University 1964, № 3,с.75-81
Dzhabarzadeh R.M.Spectral theory of multiparameter system of operators in Hilbert space, Transactions of NAS of Azerbaijan, 1-2, 1999, 33-41
Balinskii A.I Generation of notions of Bezutiant and Resultant DAN of Ukr. SSR, ser.ph.-math and tech. of sciences,1980,2. (in Russian).
Khayniq (Хайниг Г). Abstract analog of Resultant for two polynomial bundles Functional analyses and its applications, 1977, 2 , no. 3, p.94-95
Dzhabarzadeh R.M . On solutions of nonlinear algebraic systems with two variables. Pure and Applied Mathematics , Journal, vol. 2, No. 1, pp. 31-37, 2013
Keldish M .V. On completeness of eigen functions of some classes of linear nonselfadjoint operators .Successes of Mathematical Sciences (УМН), 1971, v.27, issue.4, pp..15-47 (in Russian)